Alert archive / New Hampshire / Wind Chill Advisories in 2021

Wind Chill Advisory 2, NWS Gray, ME

January 28, 20215 counties in New Hampshire

NWS Gray, ME issued this wind chill advisory at Jan 28, 2021, 3:23 AM EST for 5 counties in New Hampshire. It took effect at Jan 28, 2021, 10:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2021, 3:23 AM EST (08:23 UTC)
In effect from
Jan 28, 2021, 10:00 PM EST
Expired
Jan 29, 2021, 9:43 AM EST
In force
12 hr
Issued by
NWS Gray, ME

Counties Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 122 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2021-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2021-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
421 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WWUS41 KGYX 280823
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
323 AM EST Thu Jan 28 2021

...WIND CHILLS WILL DROP DANGEROUSLY OVERNIGHT....

.Northwesterly winds will bring an artic airmass to the region. The 
combination of gusty winds and temperatures near zero will result in 
very cold wind chills through the overnight hours, especially in 
more exposed locations.

NHZ001>005-007-281630-
/O.NEW.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Sullivan-
Including the cities of Lancaster, Albany, Jackson, Thornton,
Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney,
Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton,
Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North
Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon,
Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond,
Dummer, and Waterville Valley
323 AM EST Thu Jan 28 2021

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM 
EST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 30 
  below zero.

* WHERE...Portions of western and northern New Hampshire.

* WHEN...From 10 PM this evening to 10 AM EST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Temperature will fall to near 0 across the 
  area with northwesterly winds gusting to 25mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

MBC
5 follow-up statements
828 
WWUS41 KGYX 281354
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
854 AM EST Thu Jan 28 2021

...WIND CHILLS WILL DROP DANGEROUSLY OVERNIGHT....

.Northwesterly winds will bring an artic airmass to the region. The 
combination of gusty winds and temperatures near zero will result in 
very cold wind chills through the overnight hours, especially in 
more exposed locations.

NHZ001>005-007-282200-
/O.CON.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Sullivan-
Including the cities of Lancaster, Albany, Jackson, Thornton,
Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney,
Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton,
Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North
Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon,
Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond,
Dummer, and Waterville Valley
854 AM EST Thu Jan 28 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 
10 AM EST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills 20 to 30 below 
  zero.

* WHERE...Portions of central and northern New Hampshire.

* WHEN...From 10 PM this evening to 10 AM EST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Temperature will fall to near 0 across the 
  area with northwesterly winds gusting to 25mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

ARNOTT
670 
WWUS41 KGYX 281938
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
238 PM EST Thu Jan 28 2021

NHZ001>005-007-290345-
/O.CON.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Sullivan-
Including the cities of Lancaster, Albany, Jackson, Thornton,
Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney,
Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton,
Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North
Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon,
Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond,
Dummer, and Waterville Valley
238 PM EST Thu Jan 28 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 
10 AM EST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 20 
  below zero with values as low as 30 below zero at higher 
  elevations.

* WHERE...Portions of central and northern New Hampshire.

* WHEN...From 10 PM this evening to 10 AM EST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

WW
975 
WWUS41 KGYX 290218
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
918 PM EST Thu Jan 28 2021

...DANGEROUSLY LOW WIND CHILL VALUES EXPECTED OVERNIGHT....

.Northwesterly winds will bring an arctic airmass to the region. The 
combination of gusty winds and temperatures near zero will result in 
low wind chills values through the overnight hours, especially in 
more exposed locations.

NHZ011-291030-
/O.EXA.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/
Cheshire-
Including the cities of Gilsum, Sullivan, Surry, Marlow, Jaffrey,
and Keene
918 PM EST Thu Jan 28 2021

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 25 
  below zero.

* WHERE...Cheshire County.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NHZ001>005-007-291030-
/O.CON.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Sullivan-
Including the cities of Lancaster, Albany, Jackson, Thornton,
Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney,
Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton,
Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North
Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon,
Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond,
Dummer, and Waterville Valley
918 PM EST Thu Jan 28 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 30 
  below zero.

* WHERE...Portions of central and northern New Hampshire.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

Tubbs
400 
WWUS41 KGYX 290828
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
328 AM EST Fri Jan 29 2021

...DANGEROUSLY LOW WIND CHILL EXPECTED THROUGH EARLY MORNING....

.Northwesterly winds will bring an arctic airmass to the region. The 
combination of gusty winds and temperatures near zero will result in 
low wind chills values through early morning, especially in more 
exposed locations.

NHZ001>005-007-011-291500-
/O.CON.KGYX.WC.Y.0002.000000T0000Z-210129T1500Z/
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Sullivan-Cheshire-
Including the cities of Lancaster, Albany, Jackson, Surry,
Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill,
Rumney, Millsfield, Jaffrey, Cornish, Grantham, Claremont,
Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Marlow,
Plymouth, Newport, North Conway, Ashland, Lempster, Keene,
Goshen, Charlestown, Conway, Sullivan, Gilsum, Lebanon,
Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond,
Dummer, and Waterville Valley
328 AM EST Fri Jan 29 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS 
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 30 below zero.

* WHERE...Portions of central, northern, and southern New Hampshire.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

Cempa
457 
WWUS41 KGYX 291443
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
943 AM EST Fri Jan 29 2021

NHZ001>005-007-011-291545-
/O.CAN.KGYX.WC.Y.0002.000000T0000Z-210129T1500Z/
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Sullivan-Cheshire-
Including the cities of Lancaster, Albany, Jackson, Surry,
Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill,
Rumney, Millsfield, Jaffrey, Cornish, Grantham, Claremont,
Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Marlow,
Plymouth, Newport, North Conway, Ashland, Lempster, Keene,
Goshen, Charlestown, Conway, Sullivan, Gilsum, Lebanon,
Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond,
Dummer, and Waterville Valley
943 AM EST Fri Jan 29 2021

...WIND CHILL ADVISORY IS CANCELLED...

It will remain bitterly cold today. Another wind chill advisory may 
be needed for tonight.

$$

mle

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 27, 10:02 PM EST, 5 hours 21 minutes earlier.

Area forecast discussion, Jan 27, 10:02 PM EST, 5 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1002 PM EST Wed Jan 27 2021

.SYNOPSIS...
Tomorrow, a trough will move through eastern Maine bringing
light snow to the coast. A strong upper level low will move
southeastward into New England early Friday morning, bringing
down the coldest air so far this season. Scattered snow showers
and potentially a heavier snow squall will be possible on Friday
and early Friday evening. High pressure will build to our
northwest this weekend with mostly tranquil weather and
gradually moderating temperatures expected. A potential storm
may bring snow and wind to the area early next week but there
remains some uncertainty in the details.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Update...Minor changes to reflect latest observational trends.
Mainly adjusted PoP to match radar presentation. Upstream radar
at Sainte Francois shows light echoes increasing in coverage and
headed for the North Country so I have increased PoP to at least
likely there for the next several hours.

Previous discussion...Impacts: Light snow and snow showers
will continue over portions of western ME and northern NH
tonight. Only light accumulations, if any, are expected, but
could see brief reductions in visibility and slick roads for
those areas. Could also see some refreezing of roads in southern
areas overnight.

Clouds have persisted through the day, along with an area of
light snow and snow showers over portions of western ME as a
weak mid-upper trough remains over the Gulf of Maine. High-res
guidance remains somewhat mixed on how long this activity will
last, but regardless, have some likely to chance PoPs over much
of western ME through tonight. Not expecting much in the way of
accumulation, but a coating to a few tenths are possible. Will
also see snow showers continue on northern NH where very light
accumulations are possible. This activity should be rather low
impact, but brief reductions in visibility and slick roads will
be possible at times in those areas tonight and early tomorrow
morning. With low temperatures dropping into the teens and 20s,
will also note the potential for refreezing on any untreated
roads, particularly in southern zones where temperatures rose
above freezing this afternoon.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Impacts: Light snow and snow showers possible over portions of
western ME and northern NH. Only light accumulations, if any,
are expected, but could see brief reductions in visibility and
slick roads for those areas.

General troughiness remains over New England in the short term,
but flow is expected to become more northwesterly as we progress
through the day Thursday. Light snow showers will be possible
along the international border in the typically favored upslope
areas. The other place to watch will be the ME coast as the same
mid-upper level trough may allow some light snow to develop
right along the coast. In all cases, any accumulations will be
light and impacts will be similar to today.

Much colder air will begin to filter into the region Thursday
night on increasing northwesterly winds. Lows will range from
near zero for northern and western zones and in the positive
single digits elsewhere...likely the coldest air mass we have
seen this season. Wind chills will likely drop down into the 10
to 20 below range for northern zones and in the 0 to 10 below
ranges for southern zones by Friday morning.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The overall pattern through late next week looks to continue to be
dominated by a blocking ridge of high pressure across Northeastern
Canada.

The coldest airmass of the season will continue to work its way
into the area for the end of the week and early this weekend.
Highs will largely remain in the teens on Friday as gusty
northwesterly winds continue to advect in the colder airmass.
The gusty winds will be enhanced by a developing area of low
pressure that will deepen as it departs the Gulf of Maine and
heads south of Nova Scotia. A few snow showers are possible on
Friday as the trough that will aide in the development of the
system passes across New England, especially closer to the
coast.

The combination of gusty winds and cold temperatures will send wind
chill readings below zero across the entire CWA Friday night and
Saturday morning. The winds will become less of a factor on
Saturday, but it won't be until later Saturday night and Sunday as
the ridge axis moves overhead that the winds will become fairly
light.

On Saturday, a storm system will emerge out of the Rocky Mountains
and deepen across the Southern Plains of the US. This storm will
weaken across the Ohio River Sunday and Sunday night, and a new low
will develop near the Outer Banks by Monday.

Under the influence of the blocking ridge across northeastern
Canada, the low pressure will be slow to make it's way up the
coastline, likely not moving out to sea south of Nova Scotia until
late Wednesday or Thursday. So the major question for early and
midweek next week is just how close this storm system will track to
our area.

The models overall are in fairly good agreement that the low
pressure center will track well to our south, and that it's more a
question of how much moisture can push northward into Northern New
England.

The GFS, GEFS, Canadian, and Canadian ensembles have been in fairly
good agreement that some precipitation would make it's way into our
CWA, mainly along the coastal plain, with the Canadian and it's
ensembles generally bringing more moisture farther north than the
GFS and GEFS. The Euro has been little more back and forth on how
much moisture makes its way into our area, while the Euro ensemble
members have been trending toward a more significant snowfall for
most of the area. There is good agreement among the models that
Tuesday and Tuesday night would be the best chance of seeing
accumulating snowfall.

With there still being notable differences in the models, the
generally weak steering patterns affecting the storm, and the
best chance of impacts from the system still being at least five
days away, I trended to bring POPs up for Tuesday and Tuesday
night, but held off on going too strong one way or the other.

Once the system departs later next week, high pressure will build
across New England for the end of the week.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Short Term...VFR to MVFR conditions expected through the short
term. Light snow showers expected through this evening at
AUG/PWM/PSM through this evening. Light snow showers possible at
HIE through the entire short term. Winds become northwesterly on
Thursday, increasing throughout the day and into Thursday
night.

Long Term...Scattered snow showers on Friday will reduce
visibilities at times. Gusty North-Northwesterly winds are also
likely Friday and Friday night. VFR conditions are then expected
Saturday through Monday.

&&

.MARINE...
Short Term...No concerns through tonight, other than some light
snow/rain showers over the waters. Northwesterly winds increase
over the waters through Thursday and into Thursday night. Have
issued a gale watch beginning early Friday morning for the outer
waters as gusts to 35 kt are expected before daybreak Friday
morning. Seas will also build to 4-5 ft over the outer waters by
12Z Friday.

Long Term...Gale force winds are likely across the waters late
Thursday night through Friday night as a low pressure center
deepens south of Nova Scotia. SCA conditions would then be
expected Saturday. Freezing spray is also expected during this
time period. High pressure will build across the waters late
Saturday through early Monday. Another storm system is then
likely early to midweek next week.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Watch from late Thursday night through late Friday night
     for ANZ150-152-154.

&&

NEAR TERM...Legro
Hazardous weather outlook, Jan 27, 3:34 PM EST, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
334 PM EST Wed Jan 27 2021

MEZ018>028-NHZ005>015-282045-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
334 PM EST Wed Jan 27 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, New Hampshire, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Black ice is possible tonight as untreated surfaces refreeze after
sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A storm system has the potential to bring plowable snow to the region
early to midweek next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-033-NHZ001>004-282045-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
334 PM EST Wed Jan 27 2021

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Black ice is possible tonight as untreated surfaces refreeze after
sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind chill values as cold as -20 degrees are possible Thursday night
and Friday Night.

A storm system has the potential to bring plowable snow to the region
early to midweek next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-282045-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
334 PM EST Wed Jan 27 2021

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Very cold temperatures will likely result in moderate freezing spray
from Thursday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-282045-
Penobscot Bay-Casco Bay-
334 PM EST Wed Jan 27 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Very cold temperatures will likely result in moderate freezing spray
from Thursday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 27, 9:47 PM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
947 PM EST WED JAN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     SNOW             1 W OTISFIELD           44.15N 70.58W
01/27/2021  M3.5 INCH        OXFORD             ME   TRAINED SPOTTER

&&

TUBBS
Local storm report, Jan 27, 9:58 PM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
958 PM EST WED JAN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     SNOW             1 NNW AUBURN            44.12N 70.24W
01/27/2021  M4.3 INCH        ANDROSCOGGIN       ME   PUBLIC

&&

TUBBS
Local storm report, Jan 27, 11:23 PM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 PM EST WED JAN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     SNOW             2 NE GRAY               43.90N 70.31W
01/27/2021  M3.1 INCH        CUMBERLAND         ME   NWS EMPLOYEE

&&

MJC

Nearby

Wind Chill Advisories in New Hampshire, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.